# SDR AALA202211116631

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 16,517 hours, 1,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INFO TO MAINTENANCE FLIGHT ATTENDANTS SMELL ELECTRICAL SMOKE JUST AFTER DEPARTURE DISSIPATES AFTER 5 MINUTES.  (OPEN)
